# SDR SIMA0704

- Difficulty date: March 10, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N235AE
- Make and model: Saab 340B
- Aircraft serial: 340B235
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT CWP PANEL ILLUMINATED FOR 20 SECONDS IN FLIGHT THAN WENT OUT.  INSPECTED AVIONICS COMPARTMENT MG357541 AND CLEANED SMOKE DETECTOR IAW AE WORK CARD 2272.  PERFORMED OPS CHECK OF SYSTEM IAW AMM 26-13-00.  OPS CHECK GOOD, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
